# SDR AALA202201257355

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PASSENGER ENTRY DOOR EMERGENCY POWER ASSIST SYSTEM CIRCUITRY FUNCTIONAL CHECK, DOOR L3 EMERGENCY POWER ASSIST SYSTEM BATTERY CONTINUITY AMBER LIGHT FAILED TO ILLUMINATE. REMOVED AND REPLACED L3 DOOR, DOOR OPEN SWITCH AND BATTERY (AALA202201251315) P2 CHECK, PERFORMED OPERATIONS CHECK GOOD PER B777-200 AMM 52-11-28, AMM 52-11-20, WDM 52-11-15.
